Hello, I have an incredibly healthy, loving, a little overweight AKC Chocolate Lab. The night before Thanksgiving he got aggressive for the first time ever with me, or anyone for that matter. Showing teeth, growling and actually snapped at my hand while I was trying to get him to get down off the couch. The day after Thanksgiving he woke up from a short nap and his head started wobbling around. I called vet emergency, they had me bring him in. His blood tests came back all normal. So they ran a thyroid test and all the levels were low. They started him on Levothyroxine. Then 2 days later he had another head tremor. I called vet again, different one tells me she thinks he is having seizures and puts him on phenobarbital that day. I cant stand how lethargic he is. It is breaking my heart! About 10 days prior to his personality flip, he had started whining and whimpering at night in his crate and then it started to happen all through out the day. It is still going on. The Vet says he isn't in any pain. I don't believe that.... The original vet called me back last Wed. She had read the chart, I told her about the phenobarbital and she said she doesn't believe that he is actually having seizures, but I am to keep him on it and the thyroid meds for the next 2 weeks and then bring him back in for a check up. I just feel that he is in pain from something. Am I over reacting? Does anyone have any idea what this could all be about? Any help would be appreciated! ;(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.